Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 8585290, 10 pages
http://dx.doi.org/10.1155/2016/8585290
Research Article

A New Approach of Asymmetric Homoclinic and Heteroclinic Orbits Construction in Several Typical Systems Based on the Undetermined Padé Approximation Method

1Tianjin Key Laboratory for Control Theory & Applications in Complicated Systems, School of Mechanical Engineering, Tianjin University of Technology, Tianjin 300384, China
2Tianjin Key Laboratory of Nonlinear Dynamics and Control, Tianjin University, Tianjin 300072, China

Received 24 December 2015; Revised 20 June 2016; Accepted 4 July 2016

Academic Editor: Stefano Lenci

Copyright © 2016 Jingjing Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Nayfeh and D. T. Mook, Nonlinear Oscillations, Wiley Press, New York, NY, USA, 2008.
  2. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. C. Stanton, C. C. McGehee, and B. P. Mann, “Nonlinear dynamics for broadband energy harvesting: investigation of a bistable piezoelectric inertial generator,” Physica D: Nonlinear Phenomena, vol. 239, no. 10, pp. 640–653, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. P. Yu, W. Zhang, and L. M. Wahl, “Dynamical analysis and simulation of a 2-dimensional disease model with convex incidence,” Communications in Nonlinear Science & Numerical Simulation, vol. 37, pp. 163–192, 2016. View at Publisher · View at Google Scholar
  5. M. Yao, W. Zhang, and D. M. Wang, “Modeling and chaotic dynamics of the laminated composite piezoelectric rectangular plate,” Mathematical Problems in Engineering, vol. 2014, Article ID 345072, 19 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. H. Nayfeh, M. I. Younis, and E. M. Abdel-Rahman, “Dynamic pull-in phenomenon in MEMS resonators,” Nonlinear Dynamics, vol. 48, no. 1-2, pp. 153–163, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Feng, Q. Zhang, and W. Wang, “Spatially complex localization in twisted elastic rods constrained to an elliptic cylinder,” Journal of Physics: Conference Series, vol. 448, no. 1, pp. 140–144, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Xu and Y. K. Cheung, “A non-linear seales method for strongly non-linear oscillators,” Nonlinear Dynamics, vol. 7, no. 3, pp. 285–299, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y.-Y. Chen, L.-W. Yan, K.-Y. Sze, and S.-H. Chen, “Generalized hyperbolic perturbation method for homoclinic solutions of strongly nonlinear autonomous systems,” Applied Mathematics and Mechanics, vol. 33, no. 9, pp. 1137–1152, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Belhaq, B. Fiedler, and F. Lakrad, “Homoclinic connections in strongly self-excited nonlinear oscillators: the Melnikov function and the elliptic Lindstedt-Poincaré method,” Nonlinear Dynamics, vol. 23, no. 1, pp. 67–86, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. H. Chen, X. M. Yang, and Y. K. Cheung, “Periodic solutions of strongly quadratic non-linear oscillators by the elliptic perturbation method,” Journal of Sound and Vibration, vol. 212, no. 5, pp. 771–780, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. S. H. Chen, Y. Y. Chen, and K. Y. Sze, “A hyperbolic perturbation method for determining homoclinic solution of certain strongly nonlinear autonomous oscillators,” Journal of Sound and Vibration, vol. 322, no. 1-2, pp. 381–392, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Q.-C. Zhang, W. Wang, and W.-Y. Li, “Heteroclinic bifurcation of strongly nonlinear oscillator,” Chinese Physics Letters, vol. 25, no. 5, pp. 1905–1907, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Y. Cao, K. W. Chung, and J. Xu, “A novel construction of homoclinic and heteroclinic orbits in nonlinear oscillators by a perturbation-incremental method,” Nonlinear Dynamics, vol. 64, no. 3, pp. 221–236, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Chen, Y. Chen, and K. Y. Sze, “Homoclinic and heteroclinic solutions of cubic strongly nonlinear autonomous oscillators by hyperbolic Lindstedt-Poincaré method,” Science China Technological Sciences, vol. 53, no. 3, pp. 692–702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. Z. Li, J. Tang, and P. Cai, “A generalized harmonic function perturbation method for determining limit cycles and homoclinic orbits of Helmholtz—Duffing oscillator,” Journal of Sound and Vibration, vol. 332, no. 21, pp. 5508–5522, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Han, “Asymptotic expansions of Melnikov functions and limit cycle bifurcations,” International Journal of Bifurcation and Chaos, vol. 22, no. 12, pp. 583–595, 2013. View at Google Scholar
  19. X. Sun, “Bifurcation of limit cycles from a Liénard system with a heteroclinic loop connecting two nilpotent saddles,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 869–880, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Wang, D. Xiao, and M. Han, “The number of zeros of abelian integrals for a perturbation of hyperelliptic Hamiltonian system with degenerated polycycle,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 3, Article ID 1350047, 18 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W.-J. Beyn, “Global bifurcations and their numerical computation,” in Continuation and Bifurcations: Numerical Techniques and Applications, pp. 169–181, Springer, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. A. Pai and M. Laufenberg, “On the computation of heteroclinic orbits in dynamical systems,” in Proceedings of the IEEE International Symposium on Circuits and Systems (ISCAS '95), pp. 151–154, May 1995. View at Scopus
  23. E. Petrişor, “Heteroclinic connections in the dynamics of a reversible magnetic-type vector field,” Physica D. Nonlinear Phenomena, vol. 112, no. 1-2, pp. 319–327, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. A. Kuznetsov, “Computation of invariant manifold bifurcations,” in Continuation and Bifurcations: Numerical Techniques and Applications, pp. 183–195, Springer, 1990. View at Google Scholar
  25. E. Doedel, H. B. Keller, and J. P. Kernevez, “Numerical analysis and control of bifurcation problems (I): bifurcation in finite dimensions,” International Journal of Bifurcation and Chaos, vol. 1, no. 3, pp. B69–B72, 2012. View at Google Scholar
  26. M. J. Friedman and E. J. Doedel, “Numerical computation and continuation of invariant manifolds connecting fixed points,” SIAM Journal on Numerical Analysis, vol. 28, no. 3, pp. 789–808, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. J. J. Feng, Q. C. Zhang, and W. Wang, “Chaos of several typical asymmetric systems,” Chaos, Solitons & Fractals, vol. 45, no. 7, pp. 950–958, 2012. View at Publisher · View at Google Scholar · View at Scopus
  28. E. Emaci, A. F. Vakakis, I. V. Andrianov, and Y. Mikhlin, “Study of two-dimensional axisymmetric breathers using Padé approximants,” Nonlinear Dynamics, vol. 13, no. 4, pp. 327–338, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  29. G. V. Manucharyan and Yu. V. Mikhlin, “The construction of homo- and heteroclinic orbits in non-linear systems,” Journal of Applied Mathematics and Mechanics, vol. 69, no. 1, pp. 39–48, 2005. View at Publisher · View at Google Scholar
  30. Q. C. Zhang, J. J. Feng, and W. Wang, “Construction of homoclinic and heteroclinic orbits in two-dimensional nonlinear systems based on the quasi-Pade approximation,” Chinese Journal of Theoretical and Applied Mechanics, vol. 43, no. 5, pp. 914–921, 2011. View at Google Scholar · View at MathSciNet
  31. J.-J. Feng, Q.-C. Zhang, and W. Wang, “The construction of homoclinic and heteroclinic orbitals in asymmetric strongly nonlinear systems based on the Padé approximant,” Chinese Physics B, vol. 20, no. 9, Article ID 090202, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. L. Liu, G. Moore, and R. D. Russell, “Computation and continuation of homoclinic and heteroclinic orbits with arclength parameterization,” SIAM Journal on Scientific Computing, vol. 18, no. 1, pp. 69–93, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus